# SDR FDEA202002270395

- Difficulty date: February 27, 2020
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300*
- Aircraft serial: 876
- Aircraft time: 17,617 hours, 9,926 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Detector
- Part number: DSB11021
- Part serial: 8778
- Condition: Failed
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  690     32-60  1966     26FEB20  MEM  OPEN  U  LOGPAGES:2297513  UPON GEAR RETRACTION AFTER T/O GOT 3 GEAR UNSAFE  INDICATIONS FOLLOWED BY LDG GEAR RETRACTION FAULT  FOLLOWED QRH PROCEDURESAND RETURNED TO MEMPHIS    FACT 27FEB20 10:31   MEM                                                                 UPON TROUBLESHOOTING FOUND PROXIMITY DETECTOR 67GB                                OF THE LEFT MAIN GEAR BRACE STRUT FAULTING ON PDPU                                (54GB). REMOVED AND REPLACED PROXIMITY DETECTOR PER                               A300-600 AMM 32-00-00-04. OPS CHECK GOOD.                                                                                                                             SDR INFORMATION                                                                                                                                                     PART NAME: MAIN GEAR BRACE STRUT PROXIMITY                                      DETECTOR MANAUFACTURER: ELDEC                                                              PART #: DSB1102-1                                                                 SERIAL #: 8778
